# SDR SWAA2015090943573

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 44,372 hours, 30,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200200
- Condition: Dim
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING CEILING EMER EXIT SIGN LIGHT DIM.  RELAMPED SIGN IAW AMM.
